| Model Number |
MMT-751LNAH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump received a motor error.Customer was unable to clear the alarm.Customer was unable to complete insulin pump rewind.Customer stated that the insulin pump was not exposed to a high magnetic field.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device had unresponsive buttons due to flattened act button dome switch.No unlocked lcd keypad connector noted.Unable to perform rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test or verify motor error alarm due to unresponsive button.Motor passed motor test.